Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 1,     Number 1,     Winter 1993

 

GLOBAL STABILITY IN ONE OR TWO SPECIES
NEUTRAL DELAY POPULATION MODELS
YANG KUANG

Abstract. In this paper, we establish sufficient conditions for solutions of neutral delay predator-prey and competition systems tend to their unique positive steady states. Our method involves the use of Razumikhin type functions. These results seem to indicate that global stability of a steady state is structurally stable with respect to small delays and neutral effects, provided they are introduced properly. Examples are presented to illustrate our results.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)